×

zbMATH — the first resource for mathematics

Cohen-Macaulay Rees algebras and their specialization. (English) Zbl 0528.13024

MSC:
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
14M12 Determinantal varieties
13E05 Commutative Noetherian rings and modules
13A15 Ideals and multiplicative ideal theory in commutative rings
13C15 Dimension theory, depth, related commutative rings (catenary, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Avramov, L, Complete intersections and symmetric algebras, J. alg., 73, 248-263, (1981) · Zbl 0516.13001
[2] Brodmann, M, Asymptotic stability of \( Ass(MI\^{}\{n\})\), (), 16-18, No. 1 · Zbl 0395.13008
[3] \scM. Brodmann, Kohomologische Eigenshaften von Aufblasungen an Lokal Vollstandigen Durchschnitten, preprint.
[4] Buchsbaum, D; Eisenbud, D, Algebra structures for finite free resolutions and some structure theorems for ideals of codimension three, Amer. J. math., 99, 447-485, (1977) · Zbl 0373.13006
[5] Burch, L, Codimension and analytic spread, (), 369-373 · Zbl 0242.13018
[6] Cowsik, R; Nori, S, On the fibers of blowing up, J. Indian math. soc., 40, 217-222, (1976) · Zbl 0437.14028
[7] DeConcini, C; Procesi, C, A characteristic-free approach to invariant theory, Adv. math., 21, 333-354, (1976) · Zbl 0347.20025
[8] Deconcini, C; Eisenbud, D; Procesi, C, Hodge algebras, Asterisque, Vol. 91, (1982)
[9] Doubilet, P; Rota, G; Stein, J, Foundations of combinatorics IX: combinatorial methods in invariant theory, Stud. appl. math., 53, 185-216, (1974) · Zbl 0426.05009
[10] Eisenbud, D, Introduction to algebras with straightening laws, ring theory III, ()
[11] \scD. Eisenbud, Topics in Commutative Algebra, Brandeis lecture notes, in preparation.
[12] Herzog, J, Certain complexes associated with a sequence and a matrix, Manuscripta math., 12, 217-248, (1974) · Zbl 0278.13010
[13] Herzog, J, Strict Cohen-Macaulay rings, (), 165-172 · Zbl 0488.13015
[14] Hochster, M, Criteria for the equality of ordinary and symbolic powers, Math. Z., 133, 53-68, (1973) · Zbl 0251.13012
[15] Huneke, C, On the symmetric algebra of a module, J. algebra, 69, 113-119, (1981) · Zbl 0467.13020
[16] Huneke, C, On the associated graded ring of an ideal, Illinois J. math., 26, 121-137, (1982) · Zbl 0479.13008
[17] Huneke, C, Symbolic powers of prime ideals and special graded algebras, Comm. algebra, 9, 339-366, (1981) · Zbl 0454.13003
[18] Matsumura, H, Commutative algebra, (1970), Benjamin New York · Zbl 0211.06501
[19] Northcott, D.G; Rees, D, Reduction of ideals in local rings, (), 145-158 · Zbl 0057.02601
[20] Ratliff, L, On quasi-unmixed local domains, the altitude formula, and the chain condition for prime ideals (II), Amer. J. math., 92, 99-114, (1972) · Zbl 0198.06003
[21] Simis, A; Vasconcelos, W, The syzygies of the coormal module, Am. J. math., 103, 203-224, (1981) · Zbl 0467.13009
[22] Simis, A; Vasconcelos, W, On the dimension and integrality of symmetric algebras, Math. zeit., 177, 341-358, (1981) · Zbl 0439.13014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.